Doctor insights on:
Tannic Acid Side Effects
Here are some...: This Q has been around without being answered. Here is my take based on what I have studied and retained about life & medicine. I'm sure that, through decades-long experience, the mentioned mixture has been proven to provide optimal ability not only to neutralize the unwanted mis-swallowed toxic materials but also protect more for stomach and intestinal mucosa as well as being more palatable. ...Read more
Side Effects: Bleeding is the main one especially in the GI tract. Ringing in the ears & angioedema (swelling of skin tissues) can also occur. In children and adolescents, Aspirin is no longer indicated to control flu-like symptoms or the symptoms of chickenpox or other viral illnesses, because of the risk of reye's syndrome. ...Read more
Safe to take: There really shouldn't be any side effects at that dose. That is the recommended dose for many brands of over the counter vitamin c supplements. As with any pill/drug/supplement you may have upset stomach from taking it or have an allergic response to it. Alwys check with your doctor before starting any supplement to ensure that it is safe for you to take. Hope this helps. ...Read more
Uncertain: This drug is not prescribed very often. What is the reason it was ordered? It intereferes with the normal breakdown of blood clots, so can be helpful in some patients with very low platetlet counts who do not respond to transfusions and are bleeding. However, this effect can be dangerous if serious infections occur that can trigger clotting throughout the body. ...Read more
- Talk to a doctor live online for free
- Tannic acid allergy
- What foods have tannic acid?
- Does green tea have tannic acid?
- Ask a doctor a question free online
- Side effects of aminosalicyclic acid
- Side effects of aminocaproic acid
- Side effects of ethacrynic acid
- Side effects of nalidixic acid
- Is tannic acid in water harmful?